# SDR 96ZZZM594

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corrosion
- Location: Bs 950
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND NR 2 SEAT TRACK CHANNEL SUPPORT HAS BARE METAL AND SURFACE CORROSION AT STATION 950A-950B AND LCL 25.  FABRICATED AND  INSTALLED NEW SEAT TRACK ANGLE SUPPORT PER SRM 51-10-1 PAR 4 19.75 INCH BY .75 INCH BY .75 INCH 2024T-3 .040 ANGLE.
